I have had diarrhea with the generic and Cymbalta. I'm on 20mg a day and its been 3 weeks, and I go 3 times a day. I talked to the Dr. and she said take imodium, it helps somewhat, I can't keep taking it. I have lost 3 lbs and I am done with dealing with this. Help! Bonnie
Understood, but after 3-weeks you can't just stop, you'll get even worse physically and emotionally. Get with the Dr, get on a 3-4 week reduction plan supervised by the Dr and you'll be done with it.
Keep yourself well hydrated with beverages high in electrolytes such as orange juice or one of the fortified waters. Sometimes diarrhea can be a problem when starting or stopping an antidepressant so this may adjust given time. If the weight loss continues, let doc know.
Had same problem. On 60 mg daily and took quite a whiyto get straitened out. Took a lot of ammonium ad at first. But now it's just a lot of Gatorade. Good luck and best of health.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.